Accessibility navigation

On torsion of class groups of CM tori

Daw, C. ORCID: (2012) On torsion of class groups of CM tori. Mathematika, 58 (2). pp. 305-318. ISSN 2041-7942

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/S0025579312000022


Let T be an algebraic torus over ℚ such that T(ℝ) is compact. Assuming the generalized Riemann hypothesis, we give a lower bound for the size of the class group of T modulo its n-torsion in terms of a small power of the discriminant of the splitting field of T. As a corollary, we obtain an upper bound on the n-torsion in that class group. This generalizes known results on the structure of class groups of complex multiplication fields.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:70356
Publisher:Cambridge University Press


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation